×

zbMATH — the first resource for mathematics

Pseudoconvexity in Lorentzian geometry. (English) Zbl 0791.53063
Szenthe, J. (ed.) et al., Differential geometry and its applications. Proceedings of a colloquium, held in Eger, Hungary, August 20-25, 1989, organized by the János Bolyai Mathematical Society. Amsterdam: North- Holland Publishing Company. Colloq. Math. Soc. János Bolyai. 56, 87-91 (1992).
A survey is given on stability results for the conditions of causal pseudoconvexity, causal disprisonment and causal geodesic completeness. The relation of the first two conditions to global hyperbolicity is discussed.
For the entire collection see [Zbl 0764.00002].
MSC:
53C50 Global differential geometry of Lorentz manifolds, manifolds with indefinite metrics
PDF BibTeX Cite